day 3 hydrocodone wd, rex & thomas are you there>?
read the old post ......vicodin for 11/2 yrs osteoarthrotis hip, surgery 3 wks ago, total hip replacement....started having sweating shivering even when i took it after surgery.....right away after surgery. went coold turkey 3 full days ago now.
saw thomas' receipe also rex from 2002....not sure if you guys are still out there but thank you. actually feel like i'm dying.....jsut a day or 2 more, ya? husband went for immodium etc, what about valarian for sleep......my symptoms just like everyone elses'.....hell. shivering sweating then hot nauseated, diarrea feel raw inside, feel like i have lock jaw my muscles are so tight. can't sleep. forcing myself to eat & drink.....hip ssurgery nothing compared to this & it was bad.
thanks to everyone
I'm sorry to hear all you have been thru. But, CONGRATS on day 3!!!
Take as more baths as you can. I know it seems crazy but try to exercise. It REALLY help, even a walk. For the sleep you can try melatonin. Drink plenty, eat bananas.
You can and you will do this. Keep posting
I wish you all the best.
Thomas is unfortunately no more with us...
ok, i hope this helps: i've just completed day 4 (as in 96 hrs----you can do it, each hour at a time), like i said earlier post, skin crawlin off skull, intolerance heat or cold, muscle spasm so bad almost like lockjaw, back of neck too, bad. nausea, abd. cramps, etc,
really felt as if my body might actually die. good news, i'm having pretty ok HOURS right now, ate a taco, drank soup. actually feel like i'm just getting over a virus instead of i could die.
used thomas' recipe in moderation.....just wanted off pills period; all the other advice helped tremendously, it REALLY HELPED, the folks here helped!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.